# SDR VQIA2017080900037

- Difficulty date: February 26, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Condition: Failed
- Location: Lt Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW ON ACFT REPORTED THE LEFT FUEL TANK NR 1 FAULT.  R & R FUEL PUMP AT FIN NR 21QA IAW AMM 282151, PB401.  OPS CHECKED GOOD.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
